# SDR REXA201000297

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 13,275 hours, 11,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BEING REPAINTED IN GLH A DENT WITH A SCRATCH IN THE FUSELAGE SKIN WAS DISCOVERED.  THE DENT IS 3.75" X 1.0" X .078" DEEP, THE SCRATCH IS .004 DEEP.  THE DAMAGE IS AT FS 654 - FS 672 BETWEEN STR 23R -  STR 24R.  FERRY FLIGHT FROM GLH TO MEM IAW BOMBARDIER REO 601R-53-61-3917.  TEMPORARY REPAIR IAW BOMBARDIER 601R-53-61-3915.  REPEAT VISUAL INSPECT EVERY 150 FH, REPEAT EDDY CURRENT OR LPI INSPECT EVERY 600 FH.  PERMANENT REPAIR WITHIN 1350 FH IAW CRJ 200 SRM 53.
